# SDR VJ9800667

- Difficulty date: December 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: C1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION, FOUND A CRACK IN THE FORWARD CARGO DOOR.  FABRICATED AND INSTALLED NEW REPAIRS IAW DC9 SRM 52-01 FIG 2 AND 51-10-3.
